# SDR 02FDEA00033

- Difficulty date: January 9, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACT FLAPS AND SLATS 5-6 MIN LATER AMBER LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 3 L/E FLAP SWITCH AND ACTUATOR PER MM 27-82-001-4, 27-81-022-4.
